# SDR AALA202504233555

- Difficulty date: April 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,797 hours, 18,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ECEL204501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: G7 AFT PROXIMITY LIGHT CRACKER IN MULTIPLE AREAS. REMOVE AND REPLACED G7 AFT PROXIMITY LIGHT. PER B737NG AMM 33-51-51-01. OPERTIONAL CHECK GOOD.
